# SDR DXT2006F00000

- Difficulty date: May 18, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N931QS
- Make and model: Cessna 750
- Aircraft serial: 7500064
- Engine: Allsn AE3007C
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: S3128B0166000G
- Condition: Ruptured
- Location: Nose Gear
- Stage of operation: TO
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AC TOOK OFF AND ATTEMPTED TO RETRACT THE LANDING GEAR.  THE CREW THEN NOTICED THAT THE NOSE GEAR DID NOT RETRACT AND THE AIRCRAFT LOST HYDRAULIC FLUID FROM THE (A) RESERVOIR.  THE FLIGHT CREW THEN DECLARED AN EMERGENCY.  AT THIS TIME THEY PNEUMATICALLY (BLEW) THE GEAR TO THE DOWN POSITION, LANDED THE AC UNEVENTFULLY, AND STOPPED THE AIRCRAFT UTILIZING THE PNEUMATIC EMERGENCY BRAKING SYSTEM.  THE LANDING GEAR SYSTEM WAS TROUBLESHOT AND DETERMINED THAT THE NOSE LANDING GEAR CENTERING FLEXIBLE HOSE HAD RUPTURED AT THE END FITTING.  THE HOSE WAS REPLACED WITH NEW AND FUNCTIONAL/LEAK CHECKS WERE PERFORMED WITH SATISFACTORY RESULTS.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (K)
